Differential and Integral Equations

Infinite semipositone problems with asymptotically linear growth forcing terms

D.D. Hai, Lakshmi Sankar, and R. Shivaji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of positive solutions to the singular problem \begin{equation*} \begin{cases} -\Delta_p u = \lambda f(u)-\frac{1}{u^{\alpha}} & \mbox{ in } \Omega, \\ u = 0 & \mbox{ on } \partial \Omega, \end{cases} \end{equation*} where $\lambda$ is a positive parameter, $\Delta_p u =\operatorname{div}(|\nabla{u}|^{p-2}\nabla{u})$, $p > 1$, $\Omega $ is a bounded domain in $\mathbb{R}^{n}, n \geq 1$ with smooth boundary $\partial\Omega$, $0 < \alpha < 1$, and $f:[0,\infty) \rightarrow \mathbb{R}$ is a continuous function which is asymptotically $p$-linear at $\infty$. We prove the existence of positive solutions for a certain range of $\lambda$ using the method of sub-supersolutions. We also extend our study to classes of systems which have forcing terms satisfying a combined asymptotically p-linear condition at $\infty$ and to corresponding problems on exterior domains.

Article information

Source
Differential Integral Equations, Volume 25, Number 11/12 (2012), 1175-1188.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012256

Mathematical Reviews number (MathSciNet)
MR3013409

Zentralblatt MATH identifier
1274.35089

Subjects
Primary: 35J75: Singular elliptic equations 35J92: Quasilinear elliptic equations with p-Laplacian

Citation

Hai, D.D.; Sankar, Lakshmi; Shivaji, R. Infinite semipositone problems with asymptotically linear growth forcing terms. Differential Integral Equations 25 (2012), no. 11/12, 1175--1188. https://projecteuclid.org/euclid.die/1356012256


Export citation